Kroger® Extra Strength Acetaminophen Pain Reliever & Fever Reducer Caplets 500mg Perspective: front
Hover to Zoom
Kroger® Extra Strength Acetaminophen Pain Reliever & Fever Reducer Caplets 500mg Perspective: back
Hover to Zoom
Kroger® Extra Strength Acetaminophen Pain Reliever & Fever Reducer Caplets 500mg Perspective: left
Hover to Zoom
Kroger® Extra Strength Acetaminophen Pain Reliever & Fever Reducer Caplets 500mg Perspective: right
Hover to Zoom
Kroger® Extra Strength Acetaminophen Pain Reliever & Fever Reducer Caplets 500mg Perspective: top
Hover to Zoom
Kroger® Extra Strength Acetaminophen Pain Reliever & Fever Reducer Caplets 500mg Perspective: bottom
Hover to Zoom

Kroger® Extra Strength Acetaminophen Pain Reliever & Fever Reducer Caplets 500mg

24 ctUPC: 0004126033072
Purchase Options
Located in Health, Beauty, and Cosmetics

Product Details

  • Compare to the Active Ingredient of Extra Strength Tylenol® Caplets
  • For Adults

May temporarily relieve minor aches and pains due to:

  • The common cold
  • Headache
  • Minor pain of arthritis
  • Backache
  • Muscular aches
  • Toothache
  • Premenstrual and menstrual cramps
  • Temporarily reduces fever